# SDR CA140221020

- Difficulty date: February 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Eyebolt
- Part number: S611223701042
- Condition: Cracked
- Location: Not Reported
- Part time: 1,109 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MPI OF EYEBOLT ASSEMBLIES AS PART OF 24 MONTH INSPECTION REQUIREMENT REVEALED CRACK INDICATION IN NON TYPICAL LOCATION ON 2 UNITS.  CAD PLATE REMOVED FROM LOCAL AREAS AND MPI REINSPECTION CARRIED OUT.  INDICATION REMAINED.  MFG INFORMED OF PROBLEM THROUGH LOCAL TEC, REP SECOND UNIT WITH SAME CONDITIONS SN H023-00815. TIME IN SERVICE 1109 HRS OF 6800 HR SERVICE LIFE.  MFG REQUESTED RETURN OF THESE PARTS FOR ENGINEERING INVESTIGATION.
